# SDR CHQA201100189

- Difficulty date: May 24, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 24,635 hours, 20,941 cycles
- Engine: Allsn AE3007A
- Engine time: 19,123 hours, 15,933 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT DURING TAXI RECEIVED A BRAKE DEGRADED MESSAGE ON THE EICAS AND NOTED THAT THE BRAKES FELT SPONGY AND UNRESPONSIVE.  THE CREW RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE FOUND AIR IN THE BRAKE SYSTEM AND BLED ALL FOUR BRAKES.  OPERATIONAL CHECKS WERE GOOD WITH NOT FURTHER DEFECTS NOTED AT THAT TIME.
